My Imperfect Life Ask Dr Green About Hair Loss Caused by Birth Control
If you are considering taking birth control pills you may have heard about some of the potential side effects, one of which being hair loss. Alternatively, you may be experiencing hair loss and are wondering if it could be caused by the birth control that you are currently taking. As with most medications there can be side effects, but generally speaking the risk factor is very low. However, it can still be a concern so what are the risks and why could hair loss occur?
My Imperfect Life have talked to Dr. Green and other leading dermatologists to find out more about the potential risks of hair loss associated with the side effects of taking birth control pills. Learn why it can occur and what the chances of this happening are.
If you want to learn more, then take a look at the article on My Imperfect Life, “Can birth control cause hair loss? Here’s what the experts want you to know“